Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 69, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 15, 2025, 11:33 PM EST for Chattahoochee County, Muscogee County, Georgia; Lee County, Russell County, Alabama. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2025, 11:33 PM EST (04:33 UTC)
- Expired
- Feb 17, 2025, 4:25 PM EST
- In force
- 41 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lee County, AL, Russell County, AL, Chattahoochee County, GA, Muscogee County, GA
The radar
The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River at 14th Street at Columbus (CBUG1).
- Action stage
- 25 ft
- Minor stage
- 27 ft
- Moderate stage
- 42 ft
- Major stage
- 47 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02341460, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
522
WGUS42 KFFC 160433
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1133 PM EST Sat Feb 15 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Alabama...Georgia...
Chattahoochee River at 14th Street at Columbus affecting Lee,
Chattahoochee, Muscogee and Russell Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
ALC081-113-GAC053-215-161645-
/O.NEW.KFFC.FL.W.0069.250216T0433Z-250216T2200Z/
/CBUG1.1.ER.250216T0341Z.250216T0600Z.250216T1606Z.NO/
1133 PM EST Sat Feb 15 2025 /1033 PM CST Sat Feb 15 2025/
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO SUNDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chattahoochee River at 14th Street at Columbus.
* WHEN...From this evening to Sunday afternoon.
* IMPACTS...At 28 feet, Minor flooding continues along the river
upstream and downstream from the gage on the 14th Street bridge.
Portions of the River Walk in Columbus will be flooded around one
foot deep and closed to the public. The Phenix City Amphitheater
on the Alabama side will begin to flood.
* ADDITIONAL DETAILS...
- At 11:15 PM EST Saturday /10:15 PM CST Saturday/ the stage
was 27.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:15 PM EST Saturday /10:15 PM CST Saturday/ was
27.5 feet.
- Forecast...The river is expected to rise to a crest of 28.3
feet just after midnight tonight. It will then fall below
flood stage late tomorrow morning.
- Flood stage is 27 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$4 follow-up statements
441
WGUS82 KFFC 161516
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1016 AM EST Sun Feb 16 2025
...The Flood Warning is extended for the following rivers in
Alabama...Georgia...
Chattahoochee River at 14th Street at Columbus affecting
Chattahoochee, Russell, Lee and Muscogee Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Motorists should not attempt to drive
around barricades or drive cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
ALC081-113-GAC053-215-170330-
/O.EXT.KFFC.FL.W.0069.000000T0000Z-250218T0051Z/
/CBUG1.1.ER.250216T0341Z.250216T1130Z.250217T1851Z.NO/
1016 AM EST Sun Feb 16 2025 /916 AM CST Sun Feb 16 2025/
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Chattahoochee River at 14th Street at Columbus.
* WHEN...Until Monday evening.
* IMPACTS...At 28.0 feet, Minor flooding continues along the river
upstream and downstream from the gage on the 14th Street bridge.
Portions of the River Walk in Columbus will be flooded around one
foot deep and closed to the public. The Phenix City Amphitheater
on the Alabama side will begin to flood.
* ADDITIONAL DETAILS...
- At 10:00 AM EST Sunday /9:00 AM CST Sunday/ the stage was
26.2 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 27.7 feet this afternoon. It
will then fall below flood stage early tomorrow afternoon.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
27.7 feet on 09/25/2009.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
SEC695
WGUS82 KFFC 170237
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
937 PM EST Sun Feb 16 2025
...The Flood Warning is extended for the following rivers in
Alabama...Georgia...
Chattahoochee River at 14th Street at Columbus affecting Russell,
Muscogee, Lee and Chattahoochee Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
ALC081-113-GAC053-215-171445-
/O.EXT.KFFC.FL.W.0069.000000T0000Z-250218T0100Z/
/CBUG1.1.ER.250216T0341Z.250216T1130Z.250217T1200Z.NO/
937 PM EST Sun Feb 16 2025 /837 PM CST Sun Feb 16 2025/
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chattahoochee River at 14th Street at Columbus.
* WHEN...Until Monday evening.
* IMPACTS...At 28 feet, Minor flooding continues along the river
upstream and downstream from the gage on the 14th Street bridge.
Portions of the River Walk in Columbus will be flooded around one
foot deep and closed to the public. The Phenix City Amphitheater
on the Alabama side will begin to flood.
* ADDITIONAL DETAILS...
- At 9:15 PM EST Sunday /8:15 PM CST Sunday/ the stage was 27.3
feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 PM EST Sunday /8:15 PM CST Sunday/ was 30.3
feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 22.4 feet Friday
evening.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
27.3 feet on 04/13/1962.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$900
WGUS82 KFFC 170851
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
351 AM EST Mon Feb 17 2025
...The Flood Warning continues for the following rivers in Georgia...
Alabama...
Chattahoochee River at 14th Street at Columbus affecting
Chattahoochee, Russell, Muscogee and Lee Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
ALC081-113-GAC053-215-172100-
/O.CON.KFFC.FL.W.0069.000000T0000Z-250218T0100Z/
/CBUG1.1.ER.250216T0341Z.250216T1130Z.250217T1200Z.NO/
351 AM EST Mon Feb 17 2025 /251 AM CST Mon Feb 17 2025/
...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chattahoochee River at 14th Street at Columbus.
* WHEN...Until this evening.
* IMPACTS...At 27 feet, Flood stage is reached. Minor flooding
occurs along the river upstream and downstream from the gage on
the 14th Street bridge. Portions of the River Walk in Columbus
begin to flood and will be closed to the public. The water level
continues to approach the foundation of the Phenix City
Amphitheater in Alabama.
* ADDITIONAL DETAILS...
- At 3:45 AM EST Monday /2:45 AM CST Monday/ the stage was 27.2
feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:45 AM EST Monday /2:45 AM CST Monday/ was 30.3
feet.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 22.4 feet Friday
evening.
- Flood stage is 27 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$074
WGUS82 KFFC 172125
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
425 PM EST Mon Feb 17 2025
...The Flood Warning is cancelled for the following rivers in
Alabama...Georgia...
Chattahoochee River at 14th Street at Columbus affecting Lee,
Russell, Muscogee and Chattahoochee Counties.
ALC081-113-GAC053-215-172230-
/O.CAN.KFFC.FL.W.0069.000000T0000Z-250217T2125Z/
/CBUG1.1.ER.250216T0341Z.250216T1130Z.250217T0947Z.NO/
425 PM EST Mon Feb 17 2025 /325 PM CST Mon Feb 17 2025/
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Chattahoochee River at 14th Street at Columbus.
* ADDITIONAL DETAILS...
- At 4:00 PM EST Monday /3:00 PM CST Monday/ the stage was 23.6
feet and falling.
- Forecast...The river is expected to rise to a crest of 25.2
feet this evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 15, 9:26 PM EST, 2 hours 7 minutes earlier.
Area forecast discussion, Feb 15, 9:26 PM EST, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 926 PM EST Sat Feb 15 2025 ...Evening Update... .UPDATE... Issued at 916 PM EST Sat Feb 15 2025 A CAD wedge remains firmly entrenched across north Georgia with cool, damp, and foggy conditions keeping things murky this evening. While visibilities have locally been reduced into the 1/4 to 1/2 mile range in and near the Atlanta metro, dense fog (1/4 or less) has been mostly fleeting, so a Dense Fog Advisory is not planned at this time. Linear convection is becoming better organized across the Mississippi Valley at this hour and will continue rapidly sweeping eastward through early Sunday morning. The wedge is expected to hold firm through the next several hours before gradually eroding from southwest to northeast after midnight amid increasing LLJ. CAMs continue to agree regarding the timing of the aforementioned line entering NW GA in the 2-3 AM time frame and rapidly pushing eastward across the CWA through the morning hours. The highest probability for severe thunderstorms remains across western and southern counties outside the influence of the wedge. Damaging wind gusts remain the predominant threat, though a brief tornado risk will remain within the QLCS. Farther to the north, the wedge will erode to some extent directly in advance of the QLCS, though confidence in the severe weather threat is lower in these areas. Still, a threat for damaging wind gusts may still exist in these areas during the early morning hours Sunday. RW && .SHORT TERM... (This afternoon through Sunday night) Issued at 249 PM EST Sat Feb 15 2025 Key Messages: - A warm front will lift N across the area overnight, which is expected to obliterate the CAD wedge. - A strong cold front will bring heavy rain and thunderstorms tonight into Sunday morning, which could produce additional localized flooding and a conditional threat for isolated severe weather. A strong CAD wedge over N and N Central GA is producing widespread low clouds, fog, and drizzle. A warm front will lift N tonight and Sat as a storm system develops over the Central Plains and moves E. A lingering CAD wedge over N and N Central GA will eventually be eroded by the warmer air and increasing southerly flow. A potent cold front will be sweeping across the area late tonight into Sun morning. Increasing wind flow near and above the surface will bring increasing low-level shear. As a result, a squall line is expected to develop upstream of the area. The forecast challenge is what happens to this line of thunderstorms as it approaches an area that has less and less instability available due to the existing or recently departed wedge and no available diurnal heating due to the time of day. The best instability is forecast to exist over the extreme W portion of the state. This instability may be surface-based toward the Columbus area, while locations to the NE will have an increased likelihood of elevated instability. As a result, we're expecting to N portion of the squall line to weaken as it spreads into the area late tonight, while isolated severe storms remain possible farther to the S. The main threat of these thunderstorms will be damaging winds, but there will be the threat of an isolated tornado, particularly in locations with surface-based instability. This threat may be most pronounced near the warm front/S wedge boundary. Rainfall rates associated with the cold front will be quite high. However, the front will be moving at a good clip across the area, which should keep storm totals in check. In fact, QPF amounts have continued to slowly trend downward. Still, antecedent conditions are quite wet due to the recent rains and ongoing river flooding. In addition, some heavy showers and thunderstorms may train as they move NE along the line's orientation. So, although widespread areal flooding is not anticipated, more localized, shorter duration flooding is certainly possible. Additionally, this will at least delay the recession of river flood waters. Storm total amounts are forecast to range from around 1.25" in the NE mountains to around 2/3" in the Atlanta metro area to about 1/2" in SE zones. Again, locally higher amounts are very possible. Low temperatures tonight will range from the lower 40s in the N to the upper 50s in the extreme SE. The lowest temperatures in most locations will occur early in the night, with temperatures rising through the night. Daytime highs on Sun will range from the upper 50s well behind the surface front to the lower 70s in the extreme SE. Much colder air will filter in behind the cold front for Sun night, with lows ranging from near 20 in the NE mountains to the mid 30s in the extreme SE. /SEC && .LONG TERM... (Monday morning through next Friday) Issued at 249 PM EST Sat Feb 15 2025 Key Messages: - The small probability of impactful winter weather on Wednesday in the north Georgia mountains continues to decrease. - Significant cold air likely Thursday and Friday, with lows in the low 20s to mid teens. Monday and Tuesday: No precipitation expected through late Tuesday night. Highs climbing from the 40s on Monday to the 50s and 60s on Tuesday. Overall dry and clear conditions. Tuesday night through Friday Morning: Models have begun to converge on an out of phase solution between the incoming shortwave and the larger scale wave break feature to the north. What this means for us is less amplitude to the incoming wave and warmer conditions for precipitation. The small probability of impactful winter weather on Wednesday in north Georgia has continued to decrease, probs of >0.5" in 24 hrs <25%. Current likely outcome is a brief wintry mix across far north Georgia and widespread rain from the Atlanta Metro south. A few rumbles of thunder south of I20 cannot be ruled out at this time. Temperatures cool off wednesday night with the cold front passage. Lows on Thursday will be in the 20s and 30s. Dry, post frontal air, moves in on Friday with a whopping 1040 high over Missouri. Lows on Friday morning could reach the teens and low 20s, though things should warm up back to around 40 with clear conditions. No further systems anticipated through the end of the long term outlook at this time. SM && .AVIATION... (00Z TAFS) Issued at 627 PM EST Sat Feb 15 2025 LIFR to VLIFR conditions with cigs 200-400 ft and visbys 1/2 to 1SM are expected to prevail at ATL/AHN sites through at least 06-08Z with some improvement as a squall line of convection approaches. SHRA/TSRA expected in the 08-13Z time frame with strong wind gusts on the order of 35-40 kts expected with locally higher gusts. Cigs will gradually improve with MVFR likely after 12Z with VFR increasingly likely after 18-20Z. Initial E/SE winds at 3-7 kts will shift to SW and W after 06Z with speeds increasing to 12-18 kts and gusts 20-25 kts. Expect W winds at 15-20 kts with gusts 25-30 kts after 12Z. //ATL Confidence...00Z Update... Medium confidence. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 44 65 28 53 / 100 80 0 0 Atlanta 50 62 28 50 / 100 50 0 0 Blairsville 41 57 20 47 / 100 60 0 0 Cartersville 48 60 26 47 / 100 30 0 0 Columbus 57 65 31 55 / 100 50 0 0 Gainesville 43 61 28 52 / 100 60 0 0 Macon 56 67 30 55 / 80 90 0 0 Rome 47 60 26 47 / 100 20 0 0 Peachtree City 52 62 27 50 / 100 50 0 0 Vidalia 59 72 34 56 / 40 90 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until noon EST Sunday for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...SEC LONG TERM....SM AVIATION...RW
Hazardous weather outlook, Feb 15, 7:58 PM EST, 3 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 758 PM EST Sat Feb 15 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 758 PM EST Sat Feb 15 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Another storm system will bring a line of thunderstorms and additional heavy rainfall to the area late tonight into Sunday. There is a chance that a few thunderstorms with this system could become strong to severe, capable of producing localized damaging wind gusts. A brief tornado also cannot be ruled out. Wind gusts over 35 mph are possible across the area late tonight and Sunday morning. A Wind Advisory is in effect. River flooding will also linger through the weekend into early next week in portions of north Georgia .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms will continue to move across central and east Georgia on Sunday morning. Isolated strong to severe storms could produce localized damaging wind gusts. There is a chance for light snow across portions of far north Georgia Wednesday night into early Thursday morning. .SPOTTER INFORMATION STATEMENT... Storm spotters are requested to self-activate tonight and Sunday morning if warnings are issued.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 11:29 PM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Cherokee, Clarke, Clayton and 25 more | 6 hr |
| Feb 16, 2:12 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 48 min |
| Feb 16, 2:45 AM EST | Tornado Warning | FFC | Dade, Walker | 30 min |
| Feb 16, 2:59 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gilmer, Gordon and 4 more | 46 min |
| Feb 16, 3:21 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard, Paulding, Polk | 39 min |
| Feb 16, 3:37 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fannin, Floyd, Gilmer and 6 more | 53 min |
| Feb 16, 3:46 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Harris, Heard, Meriwether, Troup | 44 min |
| Feb 16, 3:56 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Coweta, Douglas, Fulton, Heard and 1 more | 49 min |
| Feb 16, 4:02 AM EST | Tornado Warning | FFC | Coweta, Heard, Meriwether, Pike, Troup | 43 min |
| Feb 16, 4:11 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens | 34 min |
| Feb 16, 4:11 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee, Stewart, Talbot | 49 min |
| Feb 16, 4:25 AM EST | Severe Thunderstorm Warning | FFC | Barrow, Clayton, Cobb, Coweta, DeKalb, Fayette and 6 more | 50 min |
| Feb 16, 4:25 AM EST | Tornado Warning | FFC | Coweta, Fayette, Meriwether, Spalding, Troup | 35 min |
| Feb 16, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Henry, Lamar and 6 more | 43 min |
| Feb 16, 4:40 AM EST | Tornado Warning | FFC | Chattahoochee, Harris, Muscogee, Talbot | 35 min |
| Feb 16, 4:48 AM EST | Severe Thunderstorm Warning | FFC | Barrow, Butts, Clarke, Clayton, DeKalb, Gwinnett and 9 more | 42 min |
| Feb 16, 4:50 AM EST | Special Weather Statement | FFC | Banks, Jackson, Madison | 25 min |
| Feb 16, 4:52 AM EST | Tornado Warning | FFC | Clayton, DeKalb, Henry, Jasper, Morgan, Newton and 2 more | 23 min |
| Feb 16, 5:02 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Harris, Macon, Marion, Muscogee and 8 more | 58 min |
| Feb 16, 5:05 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Butts, Crawford, Henry, Jasper and 8 more | 55 min |
| Feb 16, 5:07 AM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 53 min |
| Feb 16, 5:07 AM EST | Tornado Warning | FFC | Butts, Henry, Jasper, Morgan, Newton | 38 min |
| Feb 16, 5:11 AM EST | Tornado Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Putnam | 49 min |
| Feb 16, 5:16 AM EST | Severe Thunderstorm Warning | FFC | Banks, Clarke, Greene, Hancock, Jackson, Jasper and 9 more | 44 min |
| Feb 16, 5:27 AM EST | Tornado Warning | FFC | Greene, Jasper, Morgan, Putnam | 33 min |
| Feb 16, 5:39 AM EST | Tornado Warning | FFC | Baldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson | 39 min |
| Feb 16, 5:53 AM EST | Severe Thunderstorm Warning | FFC | Greene, Hancock, Oglethorpe, Putnam, Taliaferro, Warren and 1 more | 52 min |
| Feb 16, 5:55 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Crisp, Dodge, Dooly, Houston and 9 more | 65 min |
| Feb 16, 5:59 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Bleckley, Glascock, Hancock, Houston and 10 more | 61 min |
| Feb 16, 6:34 AM EST | River Flood Warning | FFC | Floyd | 10 hr |
| Feb 16, 6:47 AM EST | Tornado Warning | FFC | Dodge, Laurens, Montgomery, Treutlen, Wheeler | 43 min |
| Feb 16, 6:54 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Montgomery and 4 more | 66 min |
| Feb 16, 6:57 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more | 63 min |
| Feb 16, 7:48 AM EST | River Flood Warning | FFC | Gordon | 12 hr |
| Feb 16, 7:48 AM EST | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 27 min |
| Feb 16, 8:00 AM EST | Special Weather Statement | FFC | Jeff Davis | 30 min |
| Feb 16, 8:01 AM EST | Special Weather Statement | FFC | Candler | 14 min |
| Feb 16, 8:15 AM EST | Special Weather Statement | FFC | Toombs | 15 min |
| Feb 16, 11:56 AM EST | Wind Advisory | FFC | Banks, Barrow, Bartow, Butts, Catoosa, Cherokee and 47 more | 6 hr |
Nearby
River Flood Warnings in Georgia, 2025River Flood Warnings in Alabama, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.